# SDR HYIA20160718003

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: C4020471
- Aircraft time: 34,510 hours, 31,142 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 21029011RX
- Part serial: 0989
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ODOR OF SMOKE IN THE CABIN.  MAINTENANCE INSPECTED AND FOUND CABIN FAN BURNED OUT.  REMOVED AND REPLACED CABIN FAN IAW MM 21-20-00.
